# SDR HNAA2024081900702

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 52,635 hours, 49,910 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LOUD THUD UB=NDER FLIGHT DECK HAPPENED FIVE TIMES IN FLIGHT. CMC MSG LG RIGHT UP PROX SW FAIL AND LG UP/DN PROX SW/LGEU FAIL.  FACT  17AUG24  02:35  CLT R/R NLG UPLOCK BOX IAW AMM 32-33-07 PERFORMED MULTIPLE GEAR SWINGS. NO ABNORMAL NOISES NOTED. OPS CHECK/LEAK CHECK GOOD. OK FOR SERVICE.
